Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 134, NWS Mobile, AL

June 23, 2025Conecuh County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2025, 7:01 PM CDT for Conecuh County, Escambia County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2025, 7:01 PM CDT (00:01 UTC)
Expired
Jun 23, 2025, 7:20 PM CDT
In force
19 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Conecuh County, AL, Escambia County, AL

The radar

The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2250 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2250 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

616 
WUUS54 KMOB 240001
SVRMOB
ALC035-053-240045-
/O.NEW.KMOB.SV.W.0134.250624T0001Z-250624T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
701 PM CDT Mon Jun 23 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northwestern Escambia County in south central Alabama...
  Southwestern Conecuh County in south central Alabama...

* Until 745 PM CDT.

* At 701 PM CDT, a severe thunderstorm was located 8 miles east of
  I65 And AL 113, or 9 miles northwest of Brewton, moving west at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3128 8706 3112 8709 3114 8737 3120 8742
      3129 8740 3135 8730
TIME...MOT...LOC 0001Z 099DEG 17KT 3121 8716 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
1 follow-up statement
151 
WWUS54 KMOB 240020
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
720 PM CDT Mon Jun 23 2025

ALC035-053-240029-
/O.CAN.KMOB.SV.W.0134.000000T0000Z-250624T0045Z/
Escambia AL-Conecuh AL-
720 PM CDT Mon Jun 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

LAT...LON 3128 8706 3112 8709 3114 8737 3120 8742
      3129 8740 3135 8730
TIME...MOT...LOC 0018Z 099DEG 17KT 3122 8726 

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:57 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 23, 3:57 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
357 PM CDT Mon Jun 23 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 352 PM CDT Mon Jun 23 2025

Tonight through Tuesday night...

The diurnal pattern continues through the near term. A few showers
and thunderstorms will linger through mid-evening, and then
dissipate due to loss of daytime surface heating. Tuesday will be
similar to today as we expect a 20-30% percent chance of afternoon
showers and thunderstorms. Then once again, a few showers and storms
will then linger through mid-evening before dissipating. We can't
rule out a few strong storms on Tuesday with gusty winds and
frequent lightning given ample instability and minimal shear. Low
risk of rip currents remains in place through the period.

Temperatures will average 3 to 7 degrees above normal. Low temps
interior areas will be in the lower to middle 70s and the upper 70s
along the beaches and barrier islands. Highs on Tuesday will range
from 93 to 98 degrees inland, and from 89 to 92 degrees along the
beaches and barrier islands. With surface dewpoints ranging from 70
to 75 degrees, maximum apparent temperatures (heat indices) could be
as high as 107 degrees. /22

Wednesday through Monday...

Moving into the middle of the week, the global spectral weather
models indicate an elongated upper ridge will be in place from
the New England States to across north TX. Meanwhile, a mid/upper
level low pressure system centered north of the Bahamas Wednesday
looks to ease slowly westward to across the southeast by the
close of the work week. This feature looks to open up into a
weakness/upper trof that remains fixed in place generally over the
southeast U.S. down across the FL Peninsula for the remainder of
the outlook. Prior to any developing afternoon convection,
Wednesday still appears to be the hottest day of the week in terms
of ambient temperatures and apparent (what it feels like)
temperatures. High temperatures will be 6 to perhaps a few areas
10 degrees above normal, ranging from 95 to 100 degrees inland,
and from 90 to 94 degrees along the beaches and barrier islands.
With surface dewpoints ranging from 71 to 76 degrees, maximum
apparent temperatures (heat indices) could be as high as 110
degrees. Therefore, a Heat Advisory remains possible for
Wednesday.

At this time, we are expecting convective initiation to occur
across southern and central Alabama, and move south-southwest in
an alley of northeasterly flow aloft between the upper ridge to
the north and the western flank of the upper low to our east.
The pre-storm environment Wednesday will be sufficient for
scattered strong to marginally severe storms appearing more
focused along and north of I-10 to south of US Highway 84 with
MUCAPE values reaching as high as 4000 to 4500 J/kg. Large hail
will be a threat with mid-level (H70-H50) lapse rates range 6.5
to 6.8 C/km. Damaging surface winds from localized microbursts are
also a threat as DCAPE values could be as high as ~1200 J/kg.
These threats will continue into the evening as storms push toward
the coast.

The diurnal pattern continues through the remainder of the week
and over the weekend, with solutions favoring an increase in rain
chances each day as the upper low moves over the southeast
states. A higher end chance PoP of showers and thunderstorms
should occur Thursday afternoon, followed by likely chances of
showers and storms each day Friday through Monday. Pulse
thunderstorms are possible each afternoon into early evening. We
can't rule out a few strong storms with gusty winds and frequent
lightning. Low temperatures interior areas throughout the extended
term will be in the lower to middle 70s and the upper 70s along
the beaches and barrier islands. A LOW risk of rip currents
remains in place through Thursday. /10

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Mon Jun 23 2025

VFR conditions will prevail through 24/18z along with light and
variable winds. Scattered storms will develop this afternoon and
linger into the early evening hours, bringing temporary reductions
in visibilities to IFR and gusty winds to 30 knots. Storms will
subside around mid evening. /22

&&

.MARINE...
Issued at 352 PM CDT Mon Jun 23 2025

No significant impacts to small craft are expected through
the remainder of the week. Light easterly to onshore flow will
continue through Tuesday evening. Winds will then become a light
offshore flow late each night and morning through midweek, switching
to a light onshore flow in the afternoon and evening. A light
southerly to southwesterly flow will follow Thursday afternoon
through the remainder of the week. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  93  74  97  73  93  73  91 /  20  30  10  20  30  50  50  60
Pensacola   76  93  77  96  76  92  76  90 /  20  20  20  30  30  50  40  60
Destin      79  94  80  96  79  92  78  91 /  20  20  20  20  40  40  40  60
Evergreen   71  97  73  98  72  93  70  92 /  20  20  20  20  20  50  30  60
Waynesboro  71  96  73  97  71  94  71  93 /  20  30  20  20  20  40  30  60
Camden      72  95  74  96  72  91  71  91 /  10  20  10  20  30  40  30  60
Crestview   71  97  73  98  72  94  70  91 /  20  30  20  30  20  50  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 23, 5:42 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
542 PM CDT Mon Jun 23 2025

ALZ261>265-232330-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Inland AL-Mobile Central AL-
542 PM CDT Mon Jun 23 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MOBILE AND WEST CENTRAL
BALDWIN COUNTIES THROUGH 630 PM CDT...

At 541 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles south of Point
Clear to 6 miles southeast of I10 And I65 to 4 miles east of Downtown
Mobile to 6 miles southwest of Bay Minette. Movement was west at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Creola, Chunchula, Axis, Semmes, I65
And I165, Mobile Regional Airport, I65 And AL 158, and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3046 8830 3067 8837 3083 8835 3103 8817
      3092 8784 3070 8794 3055 8805 3044 8807
TIME...MOT...LOC 2241Z 106DEG 23KT 3039 8794 3057 8804 3072 8799 3084
8788

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, Jun 23, 6:06 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
606 PM CDT Mon Jun 23 2025

FLZ202>204-206-232345-
Okaloosa Coastal FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
606 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKALOOSA...SOUTHERN
SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES THROUGH 645 PM CDT...

At 606 PM CDT, Doppler radar was tracking a strong thunderstorm over
Navarre, or 12 miles west of Mary Esther, moving northwest at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pensacola, Ferry Pass, Brent, Ensley, Gonzalez, Pace, Milton,
Goulding, Bagdad, Oriole Beach, Navarre, Navarre Beach, Pea Ridge,
and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3043 8728 3056 8732 3062 8726 3066 8726
      3073 8718 3049 8680 3045 8680 3046 8674
      3044 8671 3028 8682 3027 8687
TIME...MOT...LOC 2306Z 119DEG 27KT 3042 8688

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 6:15 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
615 PM CDT Mon Jun 23 2025

ALZ059-060-262-FLZ201-203-205-240000-
Baldwin Inland AL-Covington AL-Escambia AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Inland FL-
615 PM CDT Mon Jun 23 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL BALDWIN...
ESCAMBIA...SOUTHWESTERN COVINGTON...NORTHERN OKALOOSA...NORTHERN
SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES THROUGH 700 PM CDT...

At 614 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles west of Flomaton to 9 miles northwest
of Laurel Hill. Movement was west at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Atmore, Brewton, Century, Flomaton, East Brewton, Jay, Laurel Hill,
Pollard, Riverview, Bratt, I65 And CR 1, I65 And AL 21, and Poarch
Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3088 8752 3112 8772 3119 8658 3093 8639
TIME...MOT...LOC 2314Z 097DEG 13KT 3100 8732 3104 8660

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Jun 23, 6:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
627 PM CDT Mon Jun 23 2025

ALZ261-263-MSZ076-079-240015-
Mobile Inland AL-Mobile Central AL-Greene MS-George MS-
627 PM CDT Mon Jun 23 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MOBILE...EASTERN
GEORGE AND SOUTHEASTERN GREENE COUNTIES THROUGH 715 PM CDT...

At 626 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grand Bay to 4 miles south of Tanner Williams
to 4 miles north of Semmes to 3 miles east of Gulfcrest. Movement was
northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lucedale, Chunchula, Gulfcrest, Semmes, Tanner Williams, Mobile
Regional Airport, and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3055 8841 3074 8841 3074 8862 3093 8863
      3116 8852 3110 8841 3097 8809 3076 8818
      3051 8823 3050 8828
TIME...MOT...LOC 2326Z 136DEG 18KT 3048 8835 3066 8836 3085 8828 3099
8818

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 6:42 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
642 PM CDT Mon Jun 23 2025

ALZ266-FLZ202-204-240030-
Baldwin Coastal AL-Santa Rosa Coastal FL-Escambia Coastal FL-
642 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN BALDWIN...SOUTH CENTRAL
SANTA ROSA AND SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 730 PM CDT...

At 642 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gulf Breeze, moving west at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gulf Breeze, Goulding, Lillian, Myrtle Grove, Oriole Beach, and
Pensacola Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3039 8746 3045 8747 3054 8741 3057 8735
      3057 8732 3043 8702 3027 8705
TIME...MOT...LOC 2342Z 109DEG 20KT 3038 8714

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 23, 6:57 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
657 PM CDT Mon Jun 23 2025

ALZ056-059-240045-
Conecuh AL-Escambia AL-
657 PM CDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES THROUGH 745 PM CDT...

At 657 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Brewton, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Brewton and I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3127 8696 3112 8696 3105 8729 3117 8737
      3127 8737 3135 8724
TIME...MOT...LOC 2357Z 088DEG 10KT 3118 8704

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:19 PM CDTSpecial Weather StatementMOBMonroe41 min
Jun 23, 7:31 PM CDTSpecial Weather StatementMOBWashington44 min
Jun 23, 8:07 PM CDTSpecial Weather StatementMOBMonroe23 min
Jun 24, 4:27 PM CDTSpecial Marine WarningMOB30 min
Jun 24, 5:15 PM CDTSpecial Weather StatementMOBMobile45 min
Jun 24, 5:45 PM CDTSpecial Weather StatementMOBBaldwin45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.